Baron & Budd Attorney and Shareholder Burton LeBlanc to Speak on Opioid Epidemic at American Association for Justice
BATON ROUGE, La. – November 17, 2017 – The national law firm of Baron & Budd is pleased to...READ MORE
Unfortunately, the problem of opioid overdose has reached epidemic proportions in the United States. Tens of thousands of people die each year, and there is no indication that this crisis will end anytime soon. That’s why it’s so important that you learn how to spot the signs of a potential overdose if someone you love is taking one of these dangerous medications.
If you know someone taking an opioid, here are some of the warning signs of an overdose.
Call 911 immediately if you have any reason to suspect that someone is suffering from an opioid overdose. While waiting for an ambulance, do whatever you can in order to try and keep the person awake. Rub the person’s chest vigorously to try and stimulate normal breathing. Also, make sure his or her airway is clear to reduce the chances of choking if the person vomits.